# SDR FDEA201110134465

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 60,160 hours, 22,202 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW LOCK VERY DIFFICULT TO MOVE AND HAND CRANK AND OVER CENTER LOCK MOVE TOWARD OPEN  WHEN CRANK HANDLE RELEASED.  RIGGED CLUTCH MECH, AND COMPLETED ADJ AND TEST.
